# SDR CA100921004

- Difficulty date: September 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 44,075 hours
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Faulty
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

TORQUE FLUCTUATION AFTER T/O, THE CREW NOTED INDICATED TORQUE FLUCTUATIONS AND OVERTEMP CONDITION.  THE POWER WAS REDUCED, A PRECAUTIONARY SHUTDOWN PERFORMED AND THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE WIRING HARNESS HOWEVER THE ROOT CAUSE OF THIS EVENT HAS NOT YET BEEN IDENTIFIED. THE ACFT HAS RETURNED TO SERVICE AND THE ENGINE IS BEING MONITORED.
